# SDR EIA2000001

- Difficulty date: January 16, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Component: Apu, Garrtt
- Component part number: GTCP660
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PANC - ON THE GROUND, WITH APU RUNNING AND NR 1 AIR CONDITIONING PACK OPERATING, AIRCRAFT FILLED UP WITH SMOKE.  APU OIL ATY DROPPED.  APU AUTO SHUTDOWN.  DEFERRED APU AND SECURED BLEED VALVE PER DDPT 36-12.  REPLACED APU, LP F53497. (M)
